Questions and answers about extended trips and thrombosis or a pulmonary embolism

Last week I had a DVT in my left leg and I spent six days at hospital. Now I’m taking warfarine, hoping to reach my ideal INR level. I’m about to travel to a very warm area and I would like to know if I can sunbathe. Would it be bad for my health? My doctor has not told me whether I should use my compression stockings or not. The only thing I have is a pain, a cramp in my leg, and I’m still limping, but every day I walk better. I’m 32 years old.
It will continue improving as the treatment continues having effect. The sun (hot in general) does not have an influence on the disease, but it does over the symptoms. Pain and swelling in your leg will increase. We recommend you to avoid sun in your leg.

Do you have questions?

 

If there are aspects of thrombosis and/or pulmonary embolism that are not clear to you, you can write to us and our specialists will answer to you in a short time. This box does not replace the visit with your doctor